# SDR SWAA970495

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 3252 · Shimmy Damper
- Part: Damper
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING AT APPROX 80 KNOTS, AIRCRAFT MADE AN ABRUPT RIGHT TURN, DIFFICULT TO HOLD AIRCRAFT CENTERED, WITHOUT USING FULL LEFT RUDDER.  CREW USED TILLER TO CORRECT.  ENGINES, REVERSERS AND BRAKES APPEARED NORMAL.  RETORQUED LT GEAR SHIMMY DAMPER PER BOEING M/M.  HIGH SPEED TAXI CHECKED NORMAL.
